# SDR A6WA201643645

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,271 hours, 30,088 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON BRAKE RELEASE ACFT PULLED LT.  AFTER ABORT & 2ND BRAKE APPLICATION LT BRAKE RELEASED.  BTMS 2, 2, 2, 3.
